MathSciNet Relay Station
MathSciNet bibliographic data
MR1888519 (2002m:52006) 52A35 (46B20 47H04 54C65)
Shvartsman, Pavel Lipschitz selections of set-valued mappings and Helly's theorem. J. Geom. Anal. 12 (2002), no. 2, 289–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement